# SDR CALA2019102501800

- Difficulty date: October 21, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 77,063 hours, 19,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Oven
- Condition: Smoke
- Location: Aft Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND FUMES COMING FROM AFT GALLEY OVENS DURING CLIMBOUT. AF T LAV SMOKE ALARMS BEGAN FLT ATT VERIFIED SMOKE SOURCE WAS OVEN 411. MEAL CONTAINED IN PLASTIC TOUCHING UPPER METAL PORTION OF MEAL CARIER. CONTROLLERS REPLACEMENTS ARE REQUIRED. REMOVED DIRTY OVEN INSERT AND MEALS FROM OVEN AND ADVISED PERFORMED TASK 05-51-56-202-001 SMOKE OR FUMES CABIN CONDITIONAL INSPECTION. NO RESIDUAL SMELL IN CABIN OR PACKS.
